Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1831. S. Azam,
    On the relation of extended affine Weyl groups and indefinite Weyl groups,
    J. Algebra 222(1999), 174-189  [abstract]    MR 2000j:17031
     
    1832. B. Tayfeh-Rezaie and Z. Eslami,
    On 2-(v,3) trades of minimum volume,
    Australas. J. Combin. 19(1999), 239-251  [abstract]    MR 2000b:05022
     
    1833. H. R. Ebrahimi Vishki and M. A. Pourabdollah,
    The universal semilattice compactification of a semigroup,
    Int. J. Math. Math. Sci. 22(1999), 85-89  [abstract]    MR 2000h:22004
     
    1834. B. Djafari Rouhani,
    An ergodic theorem for sequences in a Hilbert space,
    Nonlinear Anal. Forum 4(1999), 33-48  [abstract]    MR 2001c:47061
     
    1835. H. Rahmati and S. Yassemi,
    The singular sets of a complex of modules,
    Acta Math. Univ. Comenian. 68(1999), 85-89  [abstract]    MR 2000f:13024
     
    1836. S. Yassemi,
    On flat and injective dimension,
    Ital. J. pure Appl. Math. (1999), 33-41  [abstract]   
     
    1837. H. Vahid,
    A priori knowledge, experience and defeasibility,
    Int. J. Philos. Stud. 7(1999), 173-188  [abstract]   
     
    1838. B. Tayfeh-Rezaie,
    Some infinite families of large sets of t-designs,
    J. Combin. Theory Ser. A 87(1999), 239-245  [abstract]    MR 2000c:05021
     
    1839. Sh. Payrovi,
    On the minimal injective resolution of modules,
    Algebra Colloq. 6(1999), 187-192  [abstract]   
     
    1840. E. S. Mahmoodian, N. Soltankhah and A. Penfold Street,
    On defining sets of directed designs,
    Australas. J. Combin. 19(1999), 179-190  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.